Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


high liver enzymes
Jan 23, 2011

hello doctor. thank you for your time in answering all our questions. i was diagnose a year ago and my cd4 were 310 and vl 10000, i been taking atripla for about 10 months and my liver enzymes are going higher ast are now 80 and my alt are 160. the doctor wants to do some others test and he told me that maybe i will have to change atripla for other medication. i dont have hepatitis a-b-c according to the labs. my question is do you think that are other medications that will cause less damage to my liver or atripla is the one that cause less damage? i do not drink maybe 1 beer a month, and i try to eat healthy, drink coffe avery day in the morning. thanks

Response from Dr. Holodniy

Sounds like it could be the Atripla. Yes, there are other choices that won't increase your liver enzymes.



Previous
hepatitis B?
Next
polyvalent cations with Isentress

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement